It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Lipitor
May 13, 2001
Hi their,
You are not alone, You are having side effects from the Lipitor.

My husband started taking Lipitor 10mg and when his Doctor increased it to 20mgs he stared to have the side effects.

They were flu like symptoms, very weak, no energy,leg cramps, and even depressed.

He even tried to go back on the 10mgs but still had the symptoms. You really need to let your Doctor know your are having these symptoms because this can do you harm.

My husband is now taking Lopid and is doing very well on and and feels great and his Trig and Chol had come down about 300 points.

I am friends with a Drug Rep that sells Lipitor and he told me that very few people have the flu like symptoms and weakness, it's more leg cramps. But he did tell me that their is an ingredient in lipitor that causes people to have the symptoms you have and not all people have them the ingredient is called a stanton drug. Can also be found in Mevacor and Zocore.

This ingredient is not in Lopid.

I hope this helps.





All times are GMT -7. The time now is 03:31 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!